# SDR YENA2020102900504

- Difficulty date: October 25, 2020
- Submitted: October 29, 2020
- Operation: Air carrier
- Aircraft: N982JB
- Make and model: Airbus A321-231
- Aircraft serial: 7815
- Aircraft time: 13,539 hours, 2,638 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 844157
- Condition: No Test
- Location: Emergency Lights
- Part time: 7,102 hours, 1,397 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 624, LAX-JFK.  PER EPSU TST/BATTERY CAP TEST, 10WL REQUIRED REMREP.  REMREP 10WL, IAW AMM 33-51-38 EPSU/BATTERY TEST GOOD.
